# SDR SWAA2022030946799

- Difficulty date: May 13, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER MIDDLE SCUFF PLATE CRACKED / RECEIVED FWD CARGO DOOR LOWER MIDDLE SCUFF PLATE PO #7348457 INSTALLATION ACCOMPLISHED ON CUSTOMER CARD NBR. 753-140-00-01Y 59448U 16MAY19
